MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA DIALYSIS CATHETER KIT 13.5F X 15CM PRE-CURVED SHORT-TERM DL; CATHETER, HEMODIALYSIS, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 NIAGARA DIALYSIS CATHETER KIT 13.5F X 15CM PRE-CURVED SHORT-TERM DL; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number N/A
Medical Device Problem Codes Component Incompatible (1108); Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of refq1929 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported doctor reported a faulty guide wire.The faulty guide wire got stuck during the procedure and the doctor was unable to advance it forward, also experienced difficulty removing it.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: previous complaints, patient severity, applicable manufacturing records, submitted photograph, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint that the guidewire became stuck within the introducer needle was confirmed, but the exact cause was unknown.A photograph was provided for evaluation which depicted a guidewire within an 18ga introducer needle, all of which had been placed within a clear tray.It appeared that the guidewire direction had been reversed with the "j" tip distal end being proximal of the needle luer, and no guidewire could be seen to exit the needle tip which suggested that the guidewire had either become broken or was cut.No observable evidence suggested the cause of this event.Common historical cause includes inadvertent retraction of the guidewire against the needle bevel which can cause the guidewire to become stuck or damaged.A review of the manufacture records associated with the provided lot number found no potential cause identified during product manufacture.Should the physical sample be returned at a later time, this investigation will be updated.H3 other text: evaluation findings are in section h.11.

Brand Name
NIAGARA DIALYSIS CATHETER KIT 13.5F X 15CM PRE-CURVED SHORT-TERM DL
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14522483
Report Number3006260740-2022-01996
Device Sequence Number12378573
Product Code MPB
UDI-Device Identifier00801741045608
UDI-Public(01)00801741045608
Combination Product (Y/N)N
Initial Reporter CountryKE
PMA/510(K) Number
K090102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5594150
Device Lot NumberREFQ1929
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date05/27/2022
Supplement Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown